# SDR AALA961823

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Seal
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

TPA - FLT 0861 - DURING GEAR RETRACTION HAD A NOTICEABLE SHUTTER VIBRATION FROM THE NOSE GEAR AREA.  RED NOSE GEAR DOOR WARNING LIGHT ILLUMINATED.  RECYCLED GEAR TO NO AVAIL.  LANDED TPA WITHOUT FURTHER INCIDENT.  REPLACED STRUT SEALS AND SERVICED NOSE GEAR PER MM.  LEAK AND TAXI CHECKED NORMAL PERFORMED GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
